# SDR SWAA2021030152193

- Difficulty date: February 24, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 63,798 hours, 26,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE LH EMER EXIT LIGHTS INOP AT LH OVER WING EXIT / REMOVED & REPLACED LH EMER EXIT ROW EMERGENCY BATTERY PACK & CHARGER ASSY PER AMM 33-51-06. OP CHECK GOOD
